# SDR DALA2022122788413

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 64,837 hours, 8,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inaccurate
- Location: Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAGE ON FAP PANEL SHOWING INACCURATE INDICATION. 2L,3L,4L,4R.   PERFORMED PSCU CHECK. NO TROUBLE FOUND.
